Complete Rotations in Cayley Graphs
Established
36
Citations19
Refs2001
Year
Search Works
Work Details
- DOI 10.1006/eujc.2000.0460
- OpenAlex ID W2016386403
- Type Article
- Language EN
- Published 01 Feb 2001
- Volume 22 (2)
- Pages 179–196
- Source European Journal of Combinatorics
- Publisher Elsevier BV
- FWCI 0.74
- Countries 1
- Institutions 5
- Added 10 Oct 2025
- Updated 16 Oct 2026
External Links
MENU
0
Complete Rotations in Cayley Graphs
Article 2001 EN Bronze
36
Citations
19
References
3
Authors
0.74
FWCI
Citations by Year
Last 11 yearsTopics
Keywords
Authors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Marie-Claude Heydemann | Université Paris-Sud (FR) Centre National de la Recherch… (FR) +1 | — |
| 2 | Nausica Marlin Corresponding | Centre National de la Recherch… (FR) Institut national de recherche… (FR) +1 | — |
| 3 | Stéphane Pérennès | Centre National de la Recherch… (FR) Institut national de recherche… (FR) +1 |
Related Works
10Data: OpenAlex